# SDR ASOA2013081308862

- Difficulty date: July 14, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD AFT CABLE CUTTING INTO SUPPORT BRACKET.    REPAIRED IAW EO CL600-2C10-53-100359. REPAIR CLASSIFIED AS MAJOR.
